# SDR 96ZZZM1520

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35YV
- Make and model: Beech 1900D
- Aircraft serial: UE35
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Cable
- Part number: 310047503
- Condition: Binding
- Location: Lt Engine
- Part time: 8,525 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

JUST AFTER TAKEOFF FROM GALLUP, LEFT ENGINE LOST POWER.  RETURNED TO GATE.  MAINTENANCE FOUND LEFT BETA CABLE BOUND UP AND CAUSED BETA VALVE TO COME OUT OF RIG.  REPLACED BETA CABLE AND RIGGED.  (M)
